Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Paleness, tiredness, loss of appetite, stomach pain. Has VP shunt. Help?

Hi my son has just turned 4. For the past 6 weeks he hasn't been his usual happy confident self. He is pale and looks washout all the time.. His appetite is not as good as it is normaly and he is always complaining of being tiered. He has a VP shunt.. Can it be normal to be unwell for such a long time? His main complaint is a pain in his stomach..regards Lauren
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response
Hi Lauren ! I would like to know if your son is getting fever either low or high grade in between. The symtoms you have mentioned are pointing to infection in the course of the shunt . It could be the peritoneal cavity (abdominal cavity). I would suggest you to contact your doctor/pediatrician at the earliest, who may apart from clinically examining him suggest some blood tests for your son to see if there are any features of infection. I hope this should help you in dealing with the situation. Good luck.
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor